# SDR CALA2018110502283

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53470410208
- Condition: Dented
- Location: Frame 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SURFACE FR-62 STRG 41L,42L HAS DENT (A3NB-05-3 -6003) PER HAECO LCQ NR 9296352. GENERATED BY N078570. PERFORMED DAMAGE CUT-OUT, FABRICATED & INSTALLED DOUBLER & FILLE R PER SRM53-00-300-043 PARA 2(A)(1)(G-L)(N-O) & FIG 20144 SHEET 1. TREATED, PRIMED & TOP COATED. SRI53-00-11-205-017 REQUIRES IN SPECTION FROM TIME OF REPAIR AT FC 21,200 & FH 42,400. SUBSEQUEN T INSPECTIONS REQUIRED AT INTERVAL FC 2,200 & FH 4,400. INSP MET HOD ULTRASONIC/HFEC. NOMINAL SKIN THICKNESS 0.063" PER SRM 53-41-11-001 FIG 00108. DO UBLER THICKNESS 0.071". FILLER THICKNESS 0.063". FOR 21,200FC/42,400FH WITH SUBSEQUENT INSPECTION INTERVALS OF 2, 200FC/4,400 FH REF SRI 53-00-11-205-017. OKAY TO DIP INSPECTION THRESHOLD FROM TIME OF REPAIR EMBODIMENT TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECT
